# SDR AALA202308185578

- Difficulty date: August 17, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N803NN
- Make and model: Boeing 737823
- Aircraft serial: 29566
- Aircraft time: 41,420 hours, 17,205 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN CENTER WING RIGHT HAND WHEEL WELL VAPOR BARRIER WEB LOCATED AT BS 663.75 AND RBL 31. REPAIRED VAPOR BARRIER WEB PER AARD 57-10-10-9 AND SRM 51-70-04-2R-10.
